# SDR DALA2024081208016

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493435) CORROSION AT AFT CARGO BAY L/H ZEE CHANNEL 727A+11 - STA 727J STR 25 WL 160. REMOVED & REPLACED L/H ZEE CHANNEL FROM STA 727-STA 847 WITH SPCIC PLATES LOCATED @ STA 727E+6" & STA 727S+7" IAW B737 SRM 53-00-53-2R PROCEDURE 5, BOEING DWG# 146A7500 REV: C, 146A7502 REV:-, 146A7502 REV: B & B737 SRM 51-40-02-0G.
